Projection methods for a system of nonconvex variational inequalities - Université des Antilles Access content directly
Journal Articles Nonlinear Analysis: Theory, Methods and Applications Year : 2009

Projection methods for a system of nonconvex variational inequalities

Abstract

Relying on the prox-regularity notion, we introduce and establish the convergence of two-step projection methods for a system of nonconvex variational inequality problems. We obtain as a particular case some known results in this field.

Dates and versions

hal-00779983 , version 1 (22-01-2013)

Identifiers

Cite

Abdellatif Moudafi. Projection methods for a system of nonconvex variational inequalities. Nonlinear Analysis: Theory, Methods and Applications, 2009, 71 (1-2), pp.517-520. ⟨10.1016/j.na.2008.10.119⟩. ⟨hal-00779983⟩

Collections

UNIV-AG TDS-MACS
46 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More